Volume 26, Number 4
Previous Issue Next Issue

Danping Yang, Yanzhen Chang & Wenbin Liu

J. Comp. Math., 26 (2008), pp. 471-487.

Preview Full PDF 107 1758 Abstract

Alexandre Ern & Annette F. Stephansen

J. Comp. Math., 26 (2008), pp. 488-510.

Preview Full PDF 101 1739 Abstract

Benyu Guo & Keji Zhang

J. Comp. Math., 26 (2008), pp. 511-535.

Preview Full PDF 104 1757 Abstract

J.A. Ferreira & P.M. da Silva

J. Comp. Math., 26 (2008), pp. 536-553.

Preview Full PDF 107 1712 Abstract

Shuo Zhang & Ming Wang

J. Comp. Math., 26 (2008), pp. 554-577.

Preview Full PDF 100 1708 Abstract

Chunxia Jia & Detong Zhu

J. Comp. Math., 26 (2008), pp. 578-597.

Preview Full PDF 103 1792 Abstract

Qiumei Huang & Yidu Yang

J. Comp. Math., 26 (2008), pp. 598-612.

Preview Full PDF 108 1745 Abstract

Wei Wu, Naimin Zhang, Zhengxue Li, Long Li & Yan Liu

J. Comp. Math., 26 (2008), pp. 613-623.

Preview Full PDF 99 1700 Abstract

Ali Yang & Liantang Wang

J. Comp. Math., 26 (2008), pp. 624-632.

Preview Full PDF 117 1748 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard